Vol. 15, No. 3, 2022

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 15
Issue 3, 567–890
Issue 2, 273–566
Issue 1, 1–272

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
A Cheeger–Müller theorem for manifolds with wedge singularities

Pierre Albin, Frédéric Rochon and David Sher

Regular domains and surfaces of constant Gaussian curvature in 3-dimensional affine space

Xin Nie and Andrea Seppi

Least gradient problem on annuli

Samer Dweik and Wojciech Górny

Benjamini–Schramm convergence and spectra of random hyperbolic surfaces of high genus

Laura Monk

$L^2$ bounds for a maximal directional Hilbert transform

Jongchon Kim and Malabika Pramanik

Noncommutative Furstenberg boundary

Mehrdad Kalantar, Paweł Kasprzak, Adam Skalski and Roland Vergnioux

Fourier decay of self-similar measures and self-similar sets of uniqueness

Péter P. Varjú and Han Yu

Algebraic approximation and the Mittag-Leffler theorem for minimal surfaces

Antonio Alarcón and Francisco J. López